MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G32539
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via (b)(6) by the physician "2nd image it's from 2019.Please note renal stents facing each other.Last image done recently shows renal stent facing downward due to migration.First image, catheter through the large superior mesenteric artery (sma) fen with contrast filling the sac.The fenestrated endovascular aortic repair (fevar) was done 2019 locally, sent to me for type 2 endoleak.Angio reveals type 1a.Large sma fen partially covering sma due to stent migration.(b)(6) year old male but with severe mr and pulm htn.".
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A request was made for the imaging, however the clinical programs manager noted there was only pre-op planning imaging available.Work order ac1048552 was reviewed and appears complete and correct.The device ifu states: - "endoleak" is listed as a potential adverse event.- "patients with specific clinical findings (e.G.,endoleaks, enlarging aneurysms or changes in the structure or position of the endovascular graft) should receive additional follow-up" - "the long-term performance of endovascular grafts has not yet been established.All patients should be advised that endovascular treatment requires life long, regular follow-up to assess their health and performance of their endovascular graft.Patients with specific clinical findings (e.G., endoleaks, enlarging aneurysms or changes in the structure or position of the endovascular graft) should receive additional follow-up" the type ia endoleak appears to be related to the migration of the device, however the root cause of the migration is unknow.
 
Event or Problem Description
As reported via twitter by the physician "2nd image it's from 2019.Please note renal stents facing each other.Last image done recently shows renal stent facing downward due to migration.First image, catheter through the large superior mesenteric artery (sma) fen with contrast filling the sac.The fenestrated endovascular aortic repair (fevar) was done 2019 locally, sent to me for type 2 endoleak.Angio reveals type 1a.Large sma fen partially covering sma due to stent migration.60 year old male but with severe mr and pulm htn.".

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane QLD 4 113
AS  QLD 4113
MDR Report Key10955709
Report Number9680654-2020-00039
Device Sequence Number2419805
Product Code MIH
UDI-Device Identifier10827002325392
UDI-Public(01)10827002325392(17)221106(10)AC1048552
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/06/2022
Device Model NumberG32539
Device Catalogue NumberZFEN-P-2-32-109-R
Device Lot NumberAC1048552
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/19/2020
Supplement Date Received by Manufacturer11/19/2020
Initial Report FDA Received Date12/06/2020
Supplement Report FDA Received Date02/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age60 YR